# SDR SWIA2014061838172

- Difficulty date: June 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 31,382 hours, 26,614 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH RT MAIN GEAR DISAGREE WARNING AFTER TAKEOFF, WHEN GEAR RETRACTED.  R & R MLG SELECTOR VALVE AND ADJUSTED RT LANDING GEAR PROXIMITY SENSOR IAW AMM, PN ON 750005000, SN ON 0057T; PN OFF 750005000, SN OFF 1030.
